# SDR UIEA2018091801998

- Difficulty date: September 18, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,579 hours, 16,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE VOLUME AIR COMING OUT F/O LEFT FOOT WELL. RESECURED DUCT REF AMM 21-58-10.
